Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Getting head pain after stop the medication for blood pressure

hi i am a female in my 50 s .i am taking betacap tr40,respidol for depression .and taking blood pressure tablets,and cholesterol tablets.3 weeks back my head was paining as though it was hanging in a tree upside down so stopped beatacap and the pain stopped.i did not take betacap for 1 week and then started taking betacap. now for the past 2 weeks there is noise in my head as though some one is riding a bike in my head there is continous noise in my head.can u please help stop the noise i am not able to do anything with the pain
Asked On : Mon, 22 Aug 2011
Answers:  2 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

welcome to healthcare magic forum
the noise is known as tinitus
you might have anxiety disorder
better to consult neurophysician and psychiatric
be relax and positive
do regular exercise and yoga
drink more water and keep yourself busy
i hope i answered your question
Answered: Mon, 22 Aug 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Betacap is not known to increase migraine but rather used in the prophylaxis of migraine but may be known to cause headache anyway. You could be suffering from anxiety. The noise in the head could be due to anxiety and increased blood flow due to possible anaemia as well. Get yourself looked at by your Doctor to rule this out. You may need different drugs to treat your anxiety. Respidol is for psychosis and not depression.
Answered: Mon, 22 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor